Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 3, Pages 173-178
http://dx.doi.org/10.1155/S016117120100432X

On holomorphic extension of functions on singular real hypersurfaces in n

Department of Mathematics, California State University San Marcos, San Marcos 92096, CA, USA

Received 3 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tejinder S. Neelon, “On holomorphic extension of functions on singular real hypersurfaces in ,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 3, pp. 173-178, 2001. doi:10.1155/S016117120100432X